MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0272-6386(88)80087-8

Медицинская библиотека · American journal of kidney diseases : the official journal of the National Kidney Foundation · 1988

Central nervous system and cardiac manifestations of hydrochlorothiazide overdosage; treatment with hemodialysis.

Zahid M, Krumlovsky F A, Roxe D, del Greco F, Mistovich M

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

A patient with end-stage renal failure inadvertently received high-dose hydrochlorothiazide as treatment for hypertension, resulting in CNS and cardiac toxicity. These toxic manifestations were successfully treated with hemodialysis. A hydrochlorothiazide dialysance of 62.5 mL/min was demonstrated. The possibility of hydrochlorothiazide toxicity should be considered in any patient with renal insufficiency who exhibits unexplained arrhythmias or symptoms related to the CNS.

Для цитирования: Zahid M, Krumlovsky F A, Roxe D, del Greco F, Mistovich M. Central nervous system and cardiac manifestations of hydrochlorothiazide overdosage; treatment with hemodialysis.. American journal of kidney diseases : the official journal of the National Kidney Foundation. 1988. DOI: 10.1016/s0272-6386(88)80087-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.